Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 4013958, 8 pages
https://doi.org/10.1155/2017/4013958
Research Article

The Approximation Szász-Chlodowsky Type Operators Involving Gould-Hopper Type Polynomials

Department of Mathematics, University of Prishtina, Mother Teresa, 10000 Prishtina, Kosovo

Correspondence should be addressed to Artan Berisha; ude.rp-inu@ahsireb.natra

Received 23 March 2017; Accepted 18 June 2017; Published 26 July 2017

Academic Editor: Jaume Giné

Copyright © 2017 Behar Baxhaku and Artan Berisha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Jakimovski and D. Leviatan, “Generalized Szász operators for the approximation in the infinite interval,” Mathematica—Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 11, no. 34, pp. 97–103, 1969. View at Google Scholar · View at MathSciNet
  2. İ. Büyükyazıcı, H. Tanberkan, S. K. Serenbay, and Ç. Atakut, “Approximation by Chlodowsky type Jakimovski–Leviatan operators,” Journal of Computational and Applied Mathematics, vol. 259, pp. 153–163, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Aral and V. Gupta, “The q-derivative and applications to q-Szász Mirakyan operators,” Calcolo. A Quarterly on Numerical Analysis and Theory of Computation, vol. 43, no. 3, pp. 151–170, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Kajla and P. N. Agrawal, “Approximation properties of Szász type operators based on Charlier polynomials,” Turkish Journal of Mathematics, vol. 39, no. 6, pp. 990–1003, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Kajla and P. N. Agrawal, “Szász-Durrmeyer type operators based on Charlier polynomials,” Applied Mathematics and Computation, vol. 268, pp. 1001–1014, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Kajla and P. N. Agrawal, “Szász-Kantorovich type operators based on Charlier polynomials,” Kyungpook Mathematical Journal, vol. 56, no. 3, pp. 877–897, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  7. F. Taşdelen, R. Aktaş, and A. Altin, “A Kantorovich type of Szasz operators including Brenke-type polynomials,” Abstract and Applied Analysis, vol. 2012, Article ID 867203, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. N. I. Mahmudov, “Approximation by the q-Szász-Mirakjan operators,” Abstract and Applied Analysis, vol. 2012, Article ID 754217, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Sucu, G. Içöz, and S. Varma, “On some extensions of szasz operators including boas-buck-type polynomials,” Abstract and Applied Analysis, vol. 2012, Article ID 680340, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  10. V. Gupta and R. P. Agarwal, Convergence Estimates in Approximation Theory, Springer, New York, NY, USA, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. F. Altomare and M. Campiti, Korovkin-Type Approximation Theory and Its Applications, Walter de Gruyter, New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. D. Gadjiev and A. Aral, “The estimates of approximation by using a new type of weighted modulus of continuity,” Computers & Mathematics with Applications. An International Journal, vol. 54, no. 1, pp. 127–135, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. Kolk, “Matrix summability of statistically convergent sequences,” Analysis, vol. 13, no. 1-2, pp. 77–84, 1993. View at Publisher · View at Google Scholar · View at Scopus
  14. A. D. Gadjiev, “Theorems of the type of P. P. Korovkin's theorems,” Akademiya Nauk SSSR. Matematicheskie Zametki, vol. 20, no. 5, pp. 781–786, 1976. View at Google Scholar · View at MathSciNet
  15. R. A. DeVore and G. G. Lorentz, Constructive approximation, vol. 303 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet